Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Xanax problems


[Cl...]

Recommended Posts

I have taken .25 of Xanax for sleep on and off for years.  Now I find myself in the situation of withdrawal during the day.  I also can't take any kind of medication as it makes me feel terrible.  I'm down to .125 for one week and will continue to taper down.  I have had reactive lymph nodes with no known cause after multiple trips to primary and specialists.  I'm losing weight at a fast clip.  I am normally 118, now 107 pounds.  Any support or advice would be great.  Trying to eat protein, fruits and vegetables, no sugar, no alcohol, and no coffee.  I fear I'm sufficiently kindled because the on and off use.  If you asked me last month, I would have told you I have never had a problem going on and off.  Now everything has changed. 
Link to comment
Share on other sites

Hello Cleolove, Welcome to BenzoBuddies!

 

Benzo's can turn on you, that's for sure, we have many members who have been able to go on and off of them for years or take them sporadically but then everything changes.  I wouldn't worry about kindling, I feel it's a matter of your body becoming dependent so it wants either a steady stream of the drug or to be free from it.  Now its just a matter of getting off of the drug and allowing your body to recover from your use.

 

Can you tell us what your taper rate has been, was your first reduction .125, if it was a 50% cut to your dose is pretty drastic, we typically suggest cutting by about 5-10% every couple of weeks depending on your symptoms.  If you're feeling bad, it might be a good idea to hold this dose for awhile until you feel more stable.

 

I'll give you a couple of links to help guide you around the forum but we're glad you found us and hope we can offer you some reassurance about your future.

 

Pamster

 

The Ashton Manual

 

Planning your taper (Taper Plans)

 

Withdrawal Support (during your taper)

 

Link to comment
Share on other sites

I cut the dose before I knew anything about the slow tapering- oops.  I thought I would be off in a week.  Then I read more and realize I have to go slow but I don't want or need to jump back up.  I don't feel any worse than I did before I cut the dose. I would say about the same or slightly better.  I had extreme anxiety trying to figure out what the hell was wrong with me.  I would say, I can handle the symptoms now vs. constantly trying to figure out what was wrong with me.  I tell myself, this is withdrawal and you can and will get through it.  I won't lie, I'm pretty frightened about what's ahead.
Link to comment
Share on other sites

Not knowing whats happening to you can be very stressful, it's almost a relief once you figure it out.  You sound good, you're already using the tools we tell people about, learn about about this process and you'll fear less.

 

For the next reduction, just pay attention to your symptoms and take your time, there's no rush to get off of the drug since there will still be some healing going on once you do.  Just do your best to make yourself as comfortable as you can on the way down. 

 

 

Link to comment
Share on other sites

×
×
  • Create New...